75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

BLEEDING WHILE ON TAMOXIFEN AND ZALODEX.

2 REPLIES 2

Re: BLEEDING WHILE ON TAMOXIFEN AND ZALODEX.

Hi Cecilia Rose Ann
I was just wondering what happened re this?
Did you get it checked out? I have been on zoladex for nearly two years as well as tamoxifen and I have just started having some bleeding too (feels like the end of a period)...
I will speak to someone to get it checked but wondered if you resolved it xx

Re: BLEEDING WHILE ON TAMOXIFEN AND ZALODEX.

Hi Cecilla-Rose-Ann,

 

I am sorry to hear you are experiencing these side effects and I am sure users will be along to support soon. I have moved your post to our hormone therapy board to give users more of a chance to respond. 

 

In the meantime you may want to call our helpline at 0808 800 6000 who will be able to talk you through any questions you have and offer a friendly ear. The opening hours are below.

 

Monday-Friday, 9am-5pm
Late opening Wednesday 9am-7pm,
Saturday, 9am-1pm

 

Best wishes, 

 

Lizzy 

BLEEDING WHILE ON TAMOXIFEN AND ZALODEX.

Hi, I have been on Tamoxifen for about 2 years now, and Zalodex for about 1.5 years.

- while I was on Tamoxifen for about 3-4 months (before Zalodex), my period returned.

- it then stopped after I am on Zalodex.

 

A few days ago, I notice slight bleeding (period like, but not heavy) from my vagina.

 

1) Is this called vagina bleeding ? Or is it called period ?

 

2) Why does this happen ? I thought with Zalodex, my period stops until I stop taking Zalodex ? 

 

3) What kind of scan is suitable for this situation I am in ?

 

Feeling quite concern.